# SDR UPS99829021

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor
- Condition: Corroded
- Location: Bs 65
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLT CABIN FLOOR PRESSURE PANEL DOUBLER BULGED AND NUMEROUS RIVETS POP PED AT STA 65 LBL OUT OF LIMITS.  FABRICATED REPAIR DOUBLER IAW DAC DWG SRO8530026.  FABRICATED CHANNEL DOUBLER IAW DAC DWG 5612289.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-20D.
